2 doctors weighed in:

Could taking anti inflammatory for long time (about 3 weeks) delay period? On bc control

2 doctors weighed in
Dr. Jane Van Dis
Obstetrics & Gynecology
1 doctor agrees

In brief: No

To my knowledge an anti-inflammatory could not delay period.
If you are on birth control, are you on the birth control pill? The mechanism of an anti-inflammatory doesn't cross over with the mechanism of hormones that control ovaries and uterus. Maybe there are some other health factors that could be interfering with cycle? Other medical conditions?

In brief: No

To my knowledge an anti-inflammatory could not delay period.
If you are on birth control, are you on the birth control pill? The mechanism of an anti-inflammatory doesn't cross over with the mechanism of hormones that control ovaries and uterus. Maybe there are some other health factors that could be interfering with cycle? Other medical conditions?
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
29 years in practice
49M people helped
Continue
100,000 doctors available